Thx @AaronF for the answer. I got skyhigh E2 and low free T’s after trib. So it doesnt seem to have inhibited estrogenic direction and my symptoms confirms high e2. I also read all over the web its 5ar inhibitor
Hello my friends and suffer mates!
Since my trib crash my situation is as following:
- penile shrinkage (SAME)
- testicular pain (GONE)
- swelling on abdomin and face (WORSE)
- slowed metabolism. (WORSE)
- drying and shedding hair (SAME)
As you can see, I suffered sexual and digestive issues, and some cosmetics regarding hair and drying hands. But I dont give a fck about sexual and hair symptom, what really drives me crazy is metabolism:
everything I eat makes me abdominal swollen and stomach hurts and makes growling noises for hours. My face gets rounder, puffier. I dont have stools since trib crash (3-4 weeks ago). I cant lose abdominal belly and facial swelling despite doing cardio and sit-ups almost daily. I’m in a fatigue every day, due to no energy of nutrition.
Please advise what should I do, and what do you think is the cause? Its like my stomach has shut down.
On my last bloodwork (march 30) i had high (on the edge) E2 and low free T’s (on the edge).
I guess by the time my hormones could have stabilized. On sunday its 1 momth since my trib-crash. Note that I never had brainfog or severe depression caused by tribulus.
I’ve just received my 2nd blood test (after 1,5 months of previous test) that I had to make because of my tribulus crash.
Results as of below:
TSH 2,420 (0,550 - 4,780)
FT4 18,33 pmol/l (11,50 - 22,7)
FT3 4,10 pmol/L (3,50 - 6,50)
FSH 5,9 IU/L (1,4 - 18,1)
LH 2,8 IU/L (1,5 - 9,3) lowish
Prolaktin 78,0 mIU/l (45,0 - 375,0)
Estrogen 134,5 pmol/l (0,0 - 146,1) HIGH
Progeszteron 1,50 nmol/l (0,89 - 3,88)
Testosterone 16,320 nmol/l (5,720 - 26,140)
Free Testosterone 1,20% (1,53 - 2,88) LOW
Free Testosterone concentration 0,196 nmol/l (0,198 - 0,619) LOW
Bioative testosterone conc. 5,310 nmol/l (4,360 - 14,300)
Bioactive testosterone % 32,5% (35,0 - 66,3) LOW
SHBG 60,0 nmol/l (17,3 - 65,8)
DHEA-S 8,65 umol/l (0,94 - 15,44)
Cortisol 566,1 nmol/L (118.6 - 618.0)
I’ve done further tests on red and white blood cells too.
Red blood cells 4,1 T/L - 4,5 5,9 LOW
White blood cells 3,6 G/L - 4,4 11,3 LOW
So compared to my previous test 1,5 months ago (see earlier posts above), major changes are:
- free T levels lowered slightly
- bioactive levels lowered slightly
- total T levels raised slightly
- E2 level lowered slightly
- SHBG levels raised
I appreciate everyones advise, what should I do? What can I expect with this blood trend?
Dear @andras33 I hope someone knowledgeable may give some valuable advice. Meanwhile please take the survey. It’s important for all of us to further attract scientists to investigate our issues. Thank you
Sure! Could you send link please?
You might have already received an invitation. Otherwise the mods should be able to resend you the link.
Thank you and all the best
Heyy, I’ve checked my inbox, havent received any survey yet I write an admin
You should have received an invite via your sign-up email. Alternatively, you can use the bar chart icon on the upper right of the forum page (on a desktop computer).
Ooo excellent! Found it thx!
Done the survey!!
May God help us recover by our own with time, or maybe blessed those scienstists and physicians who will get us closer to a partial or complete cure!
This is why you crashed. “98% saponins” Saponins are potent anti-androgens. You got scammed. You should look for tribulus with at least 50% protodioscin content, the chronicle that supposedly gives people improvements to PFS.
Yes @Zonz i’ve learned that it contained beta-sitosterol (less potent 5ari than finasteride) Its like i’ve taken some saw palmetto on top of my mild pfs
Do you think thats it?
Yea exaclty. If you want to take tribulus make sure its Vemoherb or Mediherb, others are just bad.
I’ve done research myself on that @RipLife but i’m eager to know your opinion whats the mechanism of a “bad trib”? Regarding my blood results what do you suspect contained and caused my crash?
Beta sitosterol most likely. I started Vemoherb tribulus yesterday, will do 7 days of it and see what will hapen.
May God help you with trib!
I don’t care. Either i fix this or i suicide. There is no third option brother Also i’m starting to take ashwagandha. Besides that i eat mostly vegan. I was at really good state few weeks ago, but now i have testicles pain again. Idk what’s happening in my body. I feel perfect except ED and no libido.
Imo stay away from any supps!
I stayed away from sups whole one year… Nothing changed. I can stay impotent and let my life pass me by, or start trying to fix this shit.
How old are youif i may ask?